EconPapers    
Economics at your fingertips  
 

Tests of Equality between Sets of Coefficients in Two Linear Regressions When Disturbance Variances Are Unequal: Some Small Sample Properties

Peter Watt

The Manchester School of Economic & Social Studies, 1979, vol. 47, issue 4, 391-96

Date: 1979
References: Add references at CitEc
Citations: View citations in EconPapers (7)

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:bla:manch2:v:47:y:1979:i:4:p:391-96

Access Statistics for this article

More articles in The Manchester School of Economic & Social Studies from University of Manchester Contact information at EDIRC.
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:bla:manch2:v:47:y:1979:i:4:p:391-96